# SDR SIMA200831002

- Difficulty date: October 31, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 9,855 hours, 8,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION. THE BAGGAGE DOOR LOWER CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED CENTER SILL. INSTALLED NEW SILL 145-25480-603.  REPAIR DONE IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
